Substance used in Chinese medicine can cause cardiac arrhythmia – Medical Xpress


Medical Xpress

Substance used in Chinese medicine can cause cardiac arrhythmia
Medical Xpress
Researchers from the Universities of Basel, Vienna and Utrecht report that a medicinal plant frequently used in traditional Chinese medicine—Evodia rutaecarpa—contains substances that can cause cardiac arrhythmia. Extracts …
Substance in Chinese Medicine Can Cause Cardiac ArrhthmiaDrug Discovery & Development


Substance in Chinese medicine can cause cardiac deaths: Study …India International Times

los 4 artículos informativos »

Jabón Natural Málaga Cosmética Natural Málaga

Please follow and like us:
Follow by Email
Facebook
Facebook
Google+
Google+
https://www.lacosmeticanatural.com/substance-used-in-chinese-medicine-can-cause-cardiac-arrhythmia-medical-xpress/
YouTube
YouTube
Instagram
LinkedIn
Pinterest
RSS
SHARE
简体中文EnglishFrançaisDeutschItaliano日本語मराठीNorsk bokmålPortuguêsРусскийEspañolSvenska
Follow by Email
Facebook
Facebook
Google+
Google+
https://www.lacosmeticanatural.com/substance-used-in-chinese-medicine-can-cause-cardiac-arrhythmia-medical-xpress
YouTube
YouTube
Instagram
LinkedIn
Pinterest
RSS
SHARE